×

zbMATH — the first resource for mathematics

Distributive lattices with a dual homomorphic operation. (English) Zbl 0425.06008

MSC:
06D30 De Morgan algebras, Łukasiewicz algebras (lattice-theoretic aspects)
06D05 Structure and representation theory of distributive lattices
06F30 Ordered topological structures
03G10 Logical aspects of lattices and related structures
08B05 Equational logic, Mal’tsev conditions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. Berman, Distributive lattices with an additional unary operation, Preprint. · Zbl 0395.06007
[2] J. Berman and P. Dwinger, De Morgan algebras: free products and free algebras, Preprint.
[3] G. Grätzer, Lattice theory, Freeman and Co., San Francisco (1971).
[4] P. Halmos, Lectures on Boolean algebras, Van Nostrand, Princeton (1963). · Zbl 0114.01603
[5] W. Kneale and M. Kneale, The Development of logic, Oxford University Press, Oxford (1962). · Zbl 0100.00807
[6] H. Priestley, Representation of distributive lattices by means of ordered Stone spaces, The Bulletin of the London Mathematical Society 2 (1970), 186-190. · Zbl 0201.01802
[7] H. Rasiowa, An algebraic approach to non-classical logics, North-Holland, Amsterdam (1974). · Zbl 0299.02069
[8] A. R. Anderson and N. D. Belnap Jr., Entailment, Princeton University Press, 1975.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.